# SDR GAIA02055ST

- Difficulty date: May 17, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, IT WAS DISCOVERED THAT THE FUSELAGE SKIN IS CRACKED AT THE FORWARD ENTRY DOOR LOWER HINGE CUT OUT.  ACCOMPLISHED FUSELAGE SKIN REPAIR AT THE FORWARD ENTRY DOOR LOWER HINGE CUT OUT IAW S/B 727-53-0198.  (M)
